# SDR AALA201806089004

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 97,603 hours, 15,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR LATCH (3125400-10) BAD AT RIGHT WING SLIDE IAW AMM 25-65-11. REPLACED ACTUATOR LATCH IAW AMM 25-65-11 STEP E (1).  AIRCRAFT WAS GROUNDED.
